# SDR 96ZZZX2502

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4605J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30485
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Assy
- Part number: 639010107
- Condition: Deteriorated
- Location: Strainer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FUEL LINE FROM FIREWALL STRAINER TO ELECTRIC PUMP VERY STIFF.  ORIGINAL TAG DATED 1Q67, STILL ATTACHED.  UPON REMOVAL FOR REPLACEMENT, FOUND OUTER JACKET AND INNER STEEL BRAIDING DETERIORATED AND COMING APART.
